Alert archive / Michigan / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 20, NWS Detroit, MI
NWS Detroit, MI issued this severe thunderstorm warning at Jul 8, 2016, 5:23 PM EDT for Sanilac County, Michigan. It was in force for 52 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 8, 2016, 5:23 PM EDT (21:23 UTC)
- Expired
- Jul 8, 2016, 6:15 PM EDT
- In force
- 52 min
- Issued by
- NWS Detroit, MI
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Sanilac County, MI
The radar
The Detroit radar (KDTX), 83 km from the middle of the area, began a volume at 21:26 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 8, 5:50 PM EDT | MARINE TSTM WIND 41 | 1 Sse Port Sanilac, MI |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 8, 12:32 PM EDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Detroit, MI (KDTX), launched 12:00Z, 9.4 hours before the alert went out and 79 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 130 J/kg
- Mixed-layer CIN
- -146 J/kg
- Mixed-layer LCL
- 865 m above ground
- 0-6 km bulk shear
- 32 kt
- 0-1 km storm-relative helicity
- 106 m²/s²
- 0-3 km storm-relative helicity
- 137 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.3
The text
As transmitted.
571
WUUS53 KDTX 082123
SVRDTX
MIC151-082230-
/O.NEW.KDTX.SV.W.0020.160708T2123Z-160708T2230Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
523 PM EDT FRI JUL 8 2016
THE NATIONAL WEATHER SERVICE IN DETROIT/PONTIAC HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHERN SANILAC COUNTY IN SOUTHEASTERN MICHIGAN...
* UNTIL 630 PM EDT
* AT 523 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR SANDUSKY...
MOVING EAST AT 30 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING...AND TREES.
* THIS SEVERE THUNDERSTORM WILL BE NEAR...
SANDUSKY AROUND 530 PM EDT.
CARSONVILLE AROUND 545 PM EDT.
APPLEGATE AROUND 555 PM EDT.
CROSWELL AROUND 600 PM EDT.
LEXINGTON AROUND 610 PM EDT.
OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE
MARLETTE...LEXINGTON...SANDUSKY...PORT
SANILAC...CROSWELL...APPLEGATE... CARSONVILLE...PECK...ELMER AND
JUHL.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
THIS THUNDERSTORM IS CAPABLE OF PRODUCING ALL TYPES OF SEVERE
WEATHER INCLUDING EXTREMELY LARGE HAIL...DESTRUCTIVE STRAIGHT LINE
WINDS AND TORNADOES. MOVE QUICKLY TO A SAFE SHELTER SUCH AS AN
INTERIOR ROOM...A BATHROOM...CLOSET OR BASEMENT.
&&
LAT...LON 4315 8250 4317 8250 4324 8300 4329 8300
4329 8312 4333 8312 4333 8310 4344 8311
4346 8252 4315 8247
TIME...MOT...LOC 2123Z 288DEG 24KT 4343 8291
HAIL...1.00IN
WIND...60MPH
$$
BEHNKE/MANN3 follow-up statements
693
WWUS53 KDTX 082142
SVSDTX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
542 PM EDT FRI JUL 8 2016
MIC151-082230-
/O.CON.KDTX.SV.W.0020.000000T0000Z-160708T2230Z/
SANILAC MI-
542 PM EDT FRI JUL 8 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM EDT
FOR SOUTHERN SANILAC COUNTY...
AT 541 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR APPLEGATE...OR
NEAR SANDUSKY...MOVING EAST AT 30 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING...AND TREES.
THIS SEVERE STORM WILL BE NEAR...
APPLEGATE AROUND 550 PM EDT.
CROSWELL AROUND 555 PM EDT.
LEXINGTON AROUND 605 PM EDT.
OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE
MARLETTE...LEXINGTON...SANDUSKY...PORT
SANILAC...CROSWELL...APPLEGATE... CARSONVILLE...PECK...ELMER AND
JUHL.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
THIS THUNDERSTORM IS CAPABLE OF PRODUCING ALL TYPES OF SEVERE
WEATHER INCLUDING EXTREMELY LARGE HAIL...DESTRUCTIVE STRAIGHT LINE
WINDS AND TORNADOES. MOVE QUICKLY TO A SAFE SHELTER...SUCH AS AN
INTERIOR ROOM... A BATHROOM OR CLOSET OR BASEMENT.
&&
LAT...LON 4315 8250 4317 8250 4324 8300 4329 8300
4329 8312 4333 8312 4333 8310 4344 8311
4346 8252 4315 8247
TIME...MOT...LOC 2141Z 287DEG 25KT 4337 8272
HAIL...1.00IN
WIND...60MPH
$$
MANN243
WWUS53 KDTX 082201 RRA
SVSDTX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
601 PM EDT FRI JUL 8 2016
MIC151-082230-
/O.CON.KDTX.SV.W.0020.000000T0000Z-160708T2230Z/
SANILAC MI-
601 PM EDT FRI JUL 8 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM EDT
FOR SOUTHERN SANILAC COUNTY...
AT 601 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED OVER MARLETTE...
MOVING EAST AT 45 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING...AND TREES.
THIS SEVERE STORM WILL BE NEAR...
PECK AROUND 620 PM EDT.
CROSWELL AND APPLEGATE AROUND 630 PM EDT.
OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE
MARLETTE...LEXINGTON...SANDUSKY...PORT
SANILAC...CROSWELL...APPLEGATE... CARSONVILLE...PECK...ELMER AND
JUHL.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4315 8250 4317 8250 4324 8300 4329 8300
4329 8312 4333 8312 4333 8310 4344 8311
4346 8252 4315 8247
TIME...MOT...LOC 2201Z 282DEG 39KT 4336 8309
HAIL...1.00IN
WIND...60MPH
$$
MANN405
WWUS53 KDTX 082215
SVSDTX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
615 PM EDT FRI JUL 8 2016
MIC151-082225-
/O.CAN.KDTX.SV.W.0020.000000T0000Z-160708T2230Z/
SANILAC MI-
615 PM EDT FRI JUL 8 2016
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN SANILAC COUNTY IS
CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE...THE WARNING HAS BEEN CANCELLED. HOWEVER...GUSTY WINDS AND
HEAVY RAIN ARE STILL POSSIBLE WITH THIS THUNDERSTORM.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM EDT FOR
SOUTHEASTERN MICHIGAN.
LAT...LON 4315 8250 4317 8250 4324 8300 4329 8300
4329 8312 4333 8312 4333 8310 4344 8311
4346 8252 4315 8247
TIME...MOT...LOC 2214Z 288DEG 24KT 4333 8296
$$
MANNWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Detroit, MI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 8, 3:57 PM EDT, 1 hour 26 minutes earlier.
Area forecast discussion, Jul 8, 3:57 PM EDT, 1 hour 26 minutes before
Area Forecast Discussion National Weather Service Detroit/Pontiac MI 357 PM EDT FRI JUL 8 2016 .DISCUSSION... A significant severe weather scenario is unfolding over central and southern lower Michigan during the afternoon into early evening. Ongoing convection in the Saginaw Valley is essentially a broken line of supercells focused along the surface cold front and dynamic support for lift on the lead edge of the upper level circulation. The latest runs of the ARW, NMM, and HRRR all suggest coverage will be more scattered farther south along the front toward metro Detroit. At the same time, mid afternoon mesoanalysis indicates MLCAPE around 2500 J/KG and 0-6 km bulk shear of at least 45 knots all the way south to the Ohio border. Thus, while coverage may be lower farther south along the front, this instability/shear combination favors high potential for organized and intense convection over the entire area capable of large hail golf ball size and larger, damaging wind gusts, and tornadoes. Severe thunderstorm watch 356 remains in effect until 8 PM for all of SE Michigan. Regional radar composite shows substantial coverage of showers and weaker storms near the center of the upper low that will brush through the Tri Cities and Thumb region later in the evening/early overnight. The rest of the area will be dry with a general partly cloudy sky near the Ohio border. Passage of the cold front will bring surface dewpoint down into the upper 50s overnight and push min temps into the lower half of the 60s most locations outside of metro Detroit. The upper low will remain nearby to our east during Saturday and support weakly cyclonic to neutral flow over the central and eastern Great Lakes. Cooler air upstream today supports guidance max temps in the mid 70s for our area Saturday afternoon. This will set the stage for a considerable diurnal component to cloud cover and some instability related showers. Scattered coverage of showers similar to those over Minnesota into western Wisconsin seems like a good analog for SE Michigan. Mesoanalysis this afternoon indicates surface based CAPE generally less than 500 J/KG and no strikes in lightning detection. This is modeled quite well by CAMs like the ARW and NMM and supports holding off on mention of thunder in our area. Scattered showers would then persist into evening before dissipating quickly after sunset. High pressure will build over the region Sunday and last through Monday with reasonable confidence. There is some uncertainty regarding the pace of return flow development over the Midwest along with eastward extent of warm advection rainfall Monday into Monday night. Consensus of model guidance holds off on rain chances in SE Michigan until Tuesday which looks reasonable as the upper level ridge axis just begins to drift eastward by then. A steady warming trend back into the mid 80s Monday to near 90 again by Wednesday then looks solid given the depth of southerly flow in the large scale subject to convective trends. There is loose agreement in the medium range models for the next front to arrive Thursday into Thursday night. && .MARINE... Thunderstorms will develop along, and ahead of, a cold front that will sweep through the eastern Lakes this evening. Strong wind gusts around 60 to 70 mph and large hail up to 2 inches may be possible with these storms. Winds will become northwesterly by Saturday morning in the wake of the front. The added instability from the cooler air surging into the region will cause winds to increase during the afternoon. The favorable northwest fetch will build wave heights over the southern Lake Huron basin and along the shoreline of the Thumb. This may necessitate a small craft advisory Saturday afternoon into the overnight hours. The remainder of the forecast period will be quiet with light to moderate winds. && .PREV DISCUSSION... Issued at 111 PM EDT Fri Jul 8 2016 AVIATION... Atmosphere has struggled to erode the low moisture and stratus through the morning but skies finally look to be scattering out with better afternoon mixing. Attention turns to convective potential for the afternoon and evening hours. An approaching cold front will be the focus for an expanding area of showers and thunderstorms this afternoon. Initiation time will be around 18-19Z for MBS and FNT, and closer to 21Z for the Detroit area terminals. With the coverage hires models are forecasting, decided to go tempo for all sites at this time. Activity will end around 00Z with drier air leading to a VFR bkn deck above 5kft. Question will be what kind of stratus field do we get in the early morning again with the enhance low level moisture field left by the storms? Went with SCT for now til we see where the bulk of the rain is laid out. Winds will pick up this afternoon out of the west-southwest, and will veer northwesterly behind the front by Saturday morning. For DTW...Cloud decks will continue to rise over the next hour or two before stabilizing in low VFR. Timing of the thunderstorms still looks best from about 21-00Z this evening, but cannot rule out a stray storm in advance of the line. Will handle any isolated lead cell with an amendment. Low confidence in MVFR/IFR stratus early Saturday morning. //DTW Threshold Probabilities... * Medium in cigs aob 5kft through this evening...low for early Saturday morning. * Medium for thunderstorms in DTW airspace this afternoon. && .DTX WATCHES/WARNINGS/ADVISORIES... MI...NONE. Lake Huron...NONE. Lake St Clair...NONE. Michigan waters of Lake Erie...NONE. && DISCUSSION...BT MARINE.......DRK AVIATION.....DRK You can obtain your latest National Weather Service forecasts online at www.weather.gov/detroit.
Hazardous weather outlook, Jul 8, 10:32 AM EDT, 6 hours 51 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI 1032 AM EDT FRI JUL 8 2016 MIZ047>049-053>055-060>063-068>070-075-076-082-083-090815- MIDLAND-BAY-HURON-SAGINAW-TUSCOLA-SANILAC-SHIAWASSEE-GENESEE-LAPEER- ST. CLAIR-LIVINGSTON-OAKLAND-MACOMB-WASHTENAW-WAYNE-LENAWEE-MONROE- 1032 AM EDT FRI JUL 8 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST MICHIGAN. .DAY ONE...TODAY AND TONIGHT NUMEROUS THUNDERSTORMS ARE EXPECTED FROM THE TRI CITIES AND NORTHERN THUMB DOWN TO ABOUT THE I-69 CORRIDOR WITH COVERAGE MORE SCATTERED TO THE SOUTH THROUGH METRO DETROIT. STORMS WILL HAVE POTENTIAL TO BECOME SEVERE OVER ALL OF SOUTHEAST MICHIGAN...CAPABLE OF WIND GUSTS TO 60 MPH OR GREATER AND LARGE HAIL NEAR GOLF BALL SIZE. THE ENVIRONMENT IS ALSO FAVORABLE FOR TORNADOES IN THE STRONGEST STORMS. TIMING FOR THE GREATEST SEVERE WEATHER THREAT IS FROM 2 PM TO 8 PM. STORM MOTION WILL BE WEST TO EAST AT 40 MPH. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THE NEXT CHANCE OF THUNDERSTORMS WILL BE WEDNESDAY. .SPOTTER INFORMATION STATEMENT... DISPATCHERS...PLEASE NOTIFY YOUR EMERGENCY MANAGER IMMEDIATELY. SPOTTER ACTIVATION MAY BE NEEDED DURING THE AFTERNOON AND EVENING. LCZ460-LEZ444-LHZ361>363-421-422-441>443-462>464-090815- LAKE ST. CLAIR- MICHIGAN WATERS OF LAKE ERIE FROM DETROIT RIVER TO NORTH CAPE MI- LAKE HURON FROM 5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LT BEYOND 5 NM OFF SHORE- LAKE HURON FROM PRESQUE ISLE LIGHT TO STURGEON POINT MI BEYOND 5NM OFF SHORE- LAKE HURON FROM STURGEON POINT TO ALABASTER MI BEYOND 5NM OFF SHORE- OUTER SAGINAW BAY SW OF ALABASTER TO PORT AUSTIN MI TO INNER SAGINAW BAY-INNER SAGINAW BAY SW OF POINT AU GRES TO BAY PORT MI- PORT AUSTIN TO HARBOR BEACH MI-HARBOR BEACH TO PORT SANILAC MI- PORT SANILAC TO PORT HURON MI- LAKE HURON FROM PORT AUSTIN TO HARBOR BEACH BEYOND 5NM OFF SHORE- LAKE HURON FROM HARBOR BEACH TO PORT SANILAC BEYOND 5NM OFF SHORE- LAKE HURON FROM PORT SANILAC TO PORT HURON BEYOND 5NM OFF SHORE- 1032 AM EDT FRI JUL 8 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE ERIE...LAKE HURON AND LAKE ST CLAIR. .DAY ONE...TODAY AND TONIGHT NUMEROUS THUNDERSTORMS ARE EXPECTED TODAY OVER SAGINAW BAY AND LAKE HURON WITH COVERAGE MORE SCATTERED TO THE SOUTH THROUGH WESTERN LAKE ERIE. STORMS WILL HAVE POTENTIAL TO BECOME SEVERE OVER ALL AREAS... CAPABLE OF WIND GUSTS TO 50 KNOTS OR GREATER AND LARGE HAIL NEAR GOLF BALL SIZE. THE ENVIRONMENT IS ALSO FAVORABLE FOR WATERSPOUTS NEAR SHORELINE REGIONS. TIMING FOR THE GREATEST SEVERE WEATHER THREAT IS FROM 2 PM TO 8 PM. STORM MOTION WILL BE WEST TO EAST AT 35 KNOTS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THE NEXT CHANCE OF THUNDERSTORMS WILL BE WEDNESDAY. .SPOTTER INFORMATION STATEMENT... DISPATCHERS...PLEASE NOTIFY YOUR EMERGENCY MANAGER IMMEDIATELY. SPOTTER ACTIVATION MAY BE NEEDED DURING THE AFTERNOON AND EVENING. YOU CAN OBTAIN YOUR LATEST NATIONAL WEATHER SERVICE FORECASTS ONLINE AT WWW.WEATHER.GOV/DETROIT (ALL LOWER CASE). BT
In the hours before
Local storm report, Jul 8, 5:02 PM EDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
502 PM EDT FRI JUL 08 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0342 PM HAIL S PINCONNING 43.85N 83.97W
07/08/2016 E1.75 INCH BAY MI PUBLIC
MARATHON GAS STATION
&&
DELLIOTTLocal storm report, Jul 8, 5:04 PM EDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
504 PM EDT FRI JUL 08 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0342 PM TSTM WND GST 2 ENE PINCONNING 43.87N 83.92W
07/08/2016 M64.00 MPH BAY MI TRAINED SPOTTER
SEVERE WIND AND NICKLE SIZE HAIL
&&
DELLIOTTLocal storm report, Jul 8, 5:09 PM EDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
509 PM EDT FRI JUL 08 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0444 PM HAIL BAY CITY 43.59N 83.89W
07/08/2016 M1.00 INCH BAY MI TRAINED SPOTTER
&&
DELLIOTTLocal storm report, Jul 8, 5:11 PM EDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
511 PM EDT FRI JUL 08 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0440 PM HAIL BAY CITY 43.59N 83.89W
07/08/2016 M1.00 INCH BAY MI TRAINED SPOTTER
&&
DELLIOTTLocal storm report, Jul 8, 5:13 PM EDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
513 PM EDT FRI JUL 08 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0330 PM TSTM WND DMG 4 N SANFORD 43.73N 84.39W
07/08/2016 MIDLAND MI 911 CALL CENTER
TREES DOWN
&&
DTLocal storm report, Jul 8, 5:23 PM EDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
523 PM EDT FRI JUL 08 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0429 PM HAIL 2 SSE BAY CITY 43.57N 83.87W
07/08/2016 M1.00 INCH BAY MI PUBLIC
VIA FACEBOOK PHOTO
&&
DELLIOTTThe office that day
Everything else NWS Detroit, MI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 7, 9:34 PM EDT | Special Weather Statement | DTX | Midland, Saginaw | 56 min |
| Jul 7, 9:58 PM EDT | Special Weather Statement | DTX | Saginaw | 62 min |
| Jul 7, 10:30 PM EDT | Severe Thunderstorm Warning | DTX | Bay, Saginaw, Tuscola | 60 min |
| Jul 7, 10:36 PM EDT | Special Weather Statement | DTX | Lenawee | 39 min |
| Jul 7, 10:58 PM EDT | Special Weather Statement | DTX | Lenawee, Monroe | 92 min |
| Jul 7, 11:02 PM EDT | Special Weather Statement | DTX | Genesee, Lapeer | 43 min |
| Jul 7, 11:14 PM EDT | Severe Thunderstorm Warning | DTX | Lapeer, Sanilac, Tuscola | 55 min |
| Jul 7, 11:23 PM EDT | Areal Flood Advisory | DTX | Lenawee | 3 hr |
| Jul 7, 11:24 PM EDT | Special Weather Statement | DTX | Genesee, Lapeer, Macomb, Oakland, Saint Clair | 66 min |
| Jul 8, 12:14 AM EDT | Special Weather Statement | DTX | Oakland | 61 min |
| Jul 8, 12:16 AM EDT | Areal Flood Advisory | DTX | Oakland | 3 hr |
| Jul 8, 12:18 AM EDT | Areal Flood Advisory | DTX | Monroe | 3 hr |
| Jul 8, 12:32 AM EDT | Areal Flood Advisory | DTX | Lapeer, Saint Clair | 3 hr |
| Jul 8, 1:15 AM EDT | Areal Flood Advisory | DTX | Livingston, Oakland, Washtenaw | 3 hr |
| Jul 8, 1:18 AM EDT | Areal Flood Advisory | DTX | Macomb, Saint Clair | 3 hr |
| Jul 8, 5:49 AM EDT | Areal Flood Warning | DTX | Macomb, Wayne | 6 hr |
| Jul 8, 2:29 PM EDT | Severe Thunderstorm Warning | DTX | Bay | 61 min |
| Jul 8, 2:33 PM EDT | Special Marine Warning | DTX | 117 min | |
| Jul 8, 2:43 PM EDT | Special Weather Statement | DTX | Midland | 77 min |
| Jul 8, 2:46 PM EDT | Tornado Warning | DTX | Bay | 44 min |
| Jul 8, 3:02 PM EDT | Severe Thunderstorm Warning | DTX | Midland | 58 min |
| Jul 8, 3:28 PM EDT | Tornado Warning | DTX | Bay | 30 min |
| Jul 8, 4:07 PM EDT | Severe Thunderstorm Warning | DTX | Huron, Tuscola | 53 min |
| Jul 8, 4:13 PM EDT | Special Weather Statement | DTX | Bay | 77 min |
| Jul 8, 4:23 PM EDT | Special Marine Warning | DTX | 97 min | |
| Jul 8, 4:36 PM EDT | Severe Thunderstorm Warning | DTX | Bay, Saginaw, Tuscola | 54 min |
| Jul 8, 4:51 PM EDT | Special Marine Warning | DTX | 114 min | |
| Jul 8, 4:53 PM EDT | Severe Thunderstorm Warning | DTX | Huron, Sanilac | 67 min |
| Jul 8, 5:03 PM EDT | Severe Thunderstorm Warning | DTX | Livingston, Shiawassee | 57 min |
| Jul 8, 5:27 PM EDT | Special Marine Warning | DTX | 93 min | |
| Jul 8, 5:29 PM EDT | Severe Thunderstorm Warning | DTX | Lapeer, Tuscola | 47 min |
| Jul 8, 5:58 PM EDT | Severe Thunderstorm Warning | DTX | Genesee | 16 min |
| Jul 8, 6:13 PM EDT | Special Weather Statement | DTX | Lapeer | 62 min |
| Jul 8, 6:27 PM EDT | Special Weather Statement | DTX | Lapeer, Saint Clair | 63 min |
| Jul 8, 6:34 PM EDT | Special Weather Statement | DTX | Lenawee | 56 min |
| Jul 8, 7:00 PM EDT | Severe Thunderstorm Warning | DTX | Oakland, Washtenaw, Wayne | 60 min |
| Jul 8, 7:09 PM EDT | Severe Thunderstorm Warning | DTX | Lenawee, Monroe, Washtenaw, Wayne | 81 min |
| Jul 8, 7:12 PM EDT | Special Marine Warning | DTX | 93 min | |
| Jul 8, 7:27 PM EDT | Special Weather Statement | DTX | Macomb | 48 min |
Nearby
Severe Thunderstorm Warnings in Michigan, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.